MathSciNet Relay Station
MathSciNet bibliographic data
MR1307552 (96b:54044) 54E40 (28A75 54E35)
Movahedi-Lankarani, H.; Wells, R. Ultrametrics and geometric measures. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2579–2584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement